# SDR UALA2011051002318

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,907 hours, 6,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP SEAT ROWS 33 LEFT THRU 43 LEFT.  REPLACED BATTERY, OPS CHECKS NORMAL.
